# SDR MALA070171

- Difficulty date: October 23, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 20,739 hours, 22,628 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AT RT EMERGENCY EXIT 7" FROM AFT EDGE OF DOOR AND 9 1/2" FROM TOP OF DOOR, 0600-814-01E, RT MAIN EXIT DOOR OUTER SKIN DENTED 7" FROM FWD EDGE IS 1' W BY 2" L BY .008" DEEP.  EVALUATED DENT AND FOUND TO BE DISBONDED.  REPAIRED DAMAGE IAW SF3 EO NR S52028 AND SAAB SRM 52-10-10 PAR 1.
